# SDR IPXA2021040367682

- Difficulty date: April 2, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 88,957 hours, 16,131 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: ADA013022SAAU
- Condition: Cracked
- Location: Ctr Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CCTR CARGO L/H SIDE WALL AT STA. 1741 HAS A SUPPORT ANGLE CRACKEDREMOVED, FABBED, AND INSTALLED IAW SRM 51-31-01 AND DRAWING ADA0130
